Vol. 9, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups

Huichi Huang

Vol. 9 (2016), No. 4, 893–906
Abstract

We prove a mean ergodic theorem for amenable discrete quantum groups. As an application, we prove a Wiener-type theorem for continuous measures on compact metrizable groups.

Keywords
mean ergodic theorem, coamenable compact quantum group, amenable discrete quantum group, continuous measure
Mathematical Subject Classification 2010
Primary: 37A30, 43A05, 46L65
Milestones
Received: 10 November 2015
Revised: 3 February 2016
Accepted: 11 March 2016
Published: 3 July 2016
Authors
Huichi Huang
College of Mathematics and Statistics
Chongqing University
Chongqing
401331
China